# SDR DALA13005655530

- Difficulty date: July 26, 2011
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 78,063 hours, 32,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310.5  S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FASTENER DAMAGE, BS 310.5 1.5" BELOW S22R  REPLACED BLIND FASTENER WITH PERMANENT REPAIR FASTENER REF TO SRM 53-00-01-2R6, CATEGORY A REPAIR.
